Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integral representations of cyclic groups of prime order


Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 8 (1957), 142-146
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083493-6
MathSciNet review: 0083493
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, L'arithmétique dans les algèbres de matrices, Actualités Scientifiques et Industrielles vol. 323 (1936) Paris.
  • [2] F. E. Diederichsen, Über die Ausreduktion ganzzahliger Gruppendarstellungen bei arithmetischer Äquivalenz, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg vol. 14 (1938) pp. 357-412. MR 0002133 (2:4b)
  • [3] L. K. Hua and I. Reiner, Automorphisms of the unimodular group. Trans. Amer. Math. Soc. vol. 71 (1951) pp. 331-348. MR 0043847 (13:328f)
  • [4] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 327-340. MR 0046349 (13:719e)
  • [5] C. G. Latimer and C. C. MacDuffee, A correspondence between classes of ideals and classes of matrices, Ann. of Math. vol. 34 (1933) pp. 313-316. MR 1503108
  • [6] I. Reiner, Maschke modules over Dedekind rings, in Canadian Journal of Mathematics vol. 8 (1956) pp. 329-334. MR 0078969 (18:7f)
  • [7] E. Steinitz, Rechteckige Systeme und Moduln in algebraischen Zahlkörpern, Math. Ann. vol. 71 (1911) pp. 328-354, vol. 72 (1912) pp. 297-345.
  • [8] O. Taussky, On a theorem of Latimer and MacDuffee, Canadian Journal of Mathematics vol. 1 (1949) pp. 300-302. MR 0030491 (11:3k)
  • [9] H. Zassenhaus, Neuer Beweis der Endlichkeit der Klassenzahl bei unimodularer Äquivalenz endlicher ganzzahliger Substitutionsgruppen, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg vol. 12 (1938) pp. 276-288.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083493-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society